MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC PRIMO; LOFRIC PRIMO NELATON MALE 40CM CH14

WELLSPECT HEALTHCARE LOFRIC PRIMO; LOFRIC PRIMO NELATON MALE 40CM CH14
Model Number 41014
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has tried to get more information about the damaged products and received the answer from the patient that the products had been discarded and no photos were available.The patient sent a photo of the secondary package.The manufacturer discovered that the secondary package had been relabeled by a parallel importer.The concerned lot 670418 for this adverse event is connected to reference number 4101430.The parallel importer had over-labeled the correct reference number 4101430 with the incorrect reference number 4101425.Reference number 4101430 and 4101425 are the same model (41014) but the two last digits are different depending on intended market where 30 is for italy and 25 is for united kingdom.Batch documentation and production data have been reviewed, and no relevant problems or deviations were registered.No earlier complaints are registered for this lot.Examination of product samples could not be carried out since none were returned.Due to limited information about the damaged products, it is not possible to investigate this adverse even further.Without product samples and/or pictures the root cause of this incident could not be determined.
 
Event or Problem Description
The adverse event occurred outside us, in great britain.On (b)(6) 2026, a male patient contacted the manufacturer representative and reported that the primary package of the single-use intermittent urinary catheter lofric primo (40cm, ch14) was damaged.When the water sachet inside the primary package was squeezed, the water partially escaped through a hole in the primary package.Since the primary package is the sterile barrier of the product, a hole in the primary package is compromising the sterile barrier of the product.The patient reported that he had received three damaged products and that he had discarded these three products without using them.

Brand Name
LOFRIC PRIMO
Common Device Name
LOFRIC PRIMO NELATON MALE 40CM CH14
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal,, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43- 121
SW   SE-43 121
MDR Report Key24647485
Report Number3009632672-2026-00010
Device Sequence Number9760662
Product Code EZD
UDI-Device Identifier07333387043012
UDI-Public07333387043012
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number41014
Device Catalogue Number4101430
Device Lot Number670418
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale